# SDR SIMA20151125008

- Difficulty date: November 25, 2015
- Submitted: November 26, 2015
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 37,996 hours, 34,078 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 360 CABIN ALT BEGAN TO RISE UP TO 8700 FT.  ROSE UP APPROX 100 FT PER SEC.  TRANSFERRED TO NRWC 644-DFW-02165.  TROUBLE SHOT IAW FIM 21-31-00.  R & R ELECTRO PNEUMATIC OUT FLOW CONTROL VLV IAW MM CH 21-31-03.  COMPLIED WITH FUNCTIONAL TEST.  ALL CHECKS GOOD, LEAK CHECKED GOOD, WITHIN RATE.  REF NRWC 664-DFW 02165 FOR OTHER WORK PERFORMED.  DAMAGED FITTING FOUND ON OUT FLOW VLV.
